CSN Login
Members Online: 7

Treatment 3 and 6?

mom2greatkids's picture
mom2greatkids
Posts: 520
Joined: Jun 2011

I had my hardest time after treatment number 3. I was sick some, only time I had to take anti-nausea meds. I took #6 last Tuesday (25th). I just got really sick again. I haven't felt great since the treatment. Chemo is SO strange. Wonder why some treatments hit us harder than others? I know one thing, there is NO ONE who undergoes chemo who should ever be considered a wimp! My stomach still hurts some, but it's better. Hope all of you are feeling well.

Carla

mom2greatkids's picture
mom2greatkids
Posts: 520
Joined: Jun 2011

When I just blew my nose I could smell that awful chemical smell. I HATE CHEMO, but thankful it's there for us.

Tethys41's picture
Tethys41
Posts: 1057
Joined: Sep 2010

When I was having chemo, my chemo nurse said she read a study that indicated that the treatments divisible by 3 tend to have the worst side effect. I did not find that to be true for me, but evidently you followed the results of the study.

mom2greatkids's picture
mom2greatkids
Posts: 520
Joined: Jun 2011

That's interesting, isn't it? I'm starting to feel hungry again already. :) Tomorrow will be better, I'm sure!

poopergirl14052's picture
poopergirl14052
Posts: 1179
Joined: Nov 2010

and I will never forget the intense pain I had for 6 days. I fainted after my second tx. but luckily did't get hurt too bad. 3rd was bad too. Pain and nausea together. Zofran and percocet were my friends. 4,5,and six were uneventful..thank goodness. Hope you are feeling much better...val

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

You can say that again! Everyone tells me how tough I am, but what choice do we have? Hope today is better.
(((HUGS))) Maria

mom2greatkids's picture
mom2greatkids
Posts: 520
Joined: Jun 2011

Thanks Ladies. I do feel some better today. I go for blood work at 1:30. Dealing with congestion and nose bleed this morning. Does anyone know if if it is Avaistan that causes the nose bleeds? If so, I'm in for a whole lot of nose bleeds over the next 2 yrs. :(

taiga's picture
taiga
Posts: 75
Joined: Jul 2010

These are a common side effect from the Avastin. I've been on Avastin alone since the first of the year every 3 weeks. It does cause bloody, runny noses. I've actually developed a hole in my septum from it. Use a humidifier this winter, and my ENT doctor gave me a prescription for an antibiotic ointment to use, plus I think there are moisturing nose sprays you can also use.

Tethys41's picture
Tethys41
Posts: 1057
Joined: Sep 2010

I started having bloody noses a few months after starting Avastin. I started putting vitamin E oil in my nose twice a day, and that kept it happy. I still had a runny nose, but at least it wasn't bloody.

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

I aslo had the worst round in three and six now I am going to be on avastion only I talked to my chemo nurse and yes the avastin is the case for the nose bleeds.

Anne

mom2greatkids's picture
mom2greatkids
Posts: 520
Joined: Jun 2011

Anne,

That's what I was told also. My platelet count is still low too, so the NP said that was also contributing to it. They were 82,000 last week when I took treatment. One week later they are at 41,000. They said that isn't dangerously low, but still low. I wake up during the night sometimes and my nose just flat out hurts. Only lasts a short time, but I don't think I could stand it if it lasted very long. When do you start your Avaistan only? I am scheduled to begin it on Nov. 15.

Carla

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network